MAUDE Adverse Event Report: DATASCOPE CORP. AMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT (APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. AMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT (APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0559-02
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was strong resistance on the distal side of the sheath when inserting the intra-aortic balloon (iab).The iab could not be inserted through the sheath.It was noted that another manufacturer's sheath was being used.Another manufacturer's iab was then inserted through the sheath without issue.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Occupation: cardiologist.Event site postal code: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded and blood on the exterior of the catheter.The sheath, introducer dilator, and stepped dilator were returned separate from the catheter.A kink was observed on the catheter tubing approximately 71.4cm from the iab tip.The 0.025¿ guidewire was returned inside the inner lumen of the catheter.A 0.035¿ guidewire, angiographic needle, and extender tubing were also returned.A laboratory insertion test was unable to be performed due to the membrane being unfurled.The sheath was measured and found to be within specification.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal, and extender tubing was performed and no leaks were detected.A leak may impact the ability to maintain vacuum.The reported difficulty to insert the iab through the sheath could not be confirmed by the evaluation.We are unable to confirm the reported difficulty during insertion because of the returned condition of the catheter and we are unable to mimic the clinical setting.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint #(b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).Complaint record id # (b)(4).
 
Event or Problem Description
N/a.

Brand Name
AMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT (APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
jingal amin
15 law drive
fairfield, NJ 07004
MDR Report Key18615148
Report Number2248146-2024-00060
Device Sequence Number20727044
Product Code DSP
UDI-Device Identifier10607567107592
UDI-Public(01)10607567107592(17)251120(10)3000281458(11)221121
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2025
Device Model Number0684-00-0559-02
Device Catalogue Number0684-00-0559-02
Device Lot Number3000281458
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer03/12/2024
11/01/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date03/12/2024
11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO 8FR. 24CM SHEATHSENKOSHA 7FR. IAB.
Patient SexUnknown